# SDR DALA2024090908809

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 FUSELAGE FR4 RH LATERAL WINDOW FRAME UPPER ATTACHMENT STIFFENER CRACK. CORRECTIVE ACTION: REPAIRED PER ERA 575078-14AD. (0542614)
